# SDR AALA20030929

- Difficulty date: August 27, 2003
- Submitted: October 2, 2003
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY LIGHT CROSSOVER WAS INOPERATIVE.  BATTERY PACK FAILED DUAL FEED CHECK.  SECURED WIRING AND REPLACED THE LENS COVER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
